# SDR AT9900280

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL. FOUND THE FORWARD PIT CENTER FLOOR PANEL CORRODED ALONG THE EDGES AND ELONGATED HOLES WITH NO EDGE DISTANCE. FABRICATED REPAIR FLOOR PANEL, LOCATED, DRILLED, DEBURRED, TREATED AND PRIMED IAW DC9 SRM 51-10-3, 53-01 FIG 1, 53-21-0 FIG 7 AND 51-10-4.
